Skip to Main content Skip to Navigation


hal-00087469v1  Journal articles
Athanase PapadopoulosRobert C. Penner. The Weil-Petersson Kähler form and affine foliations on surfaces
Annals of Global Analysis and Geometry, Springer Verlag, 2005, vol. 27, num. 1, pp.53-77. ⟨10.1007/s10455-005-2571-8⟩
hal-00992087v1  Journal articles
Philippe Cassou-NoguèsJean GillibertArnaud Jehanne. Galois module structure and Jacobians of Fermat curves
Bulletin of the London Mathematical Society, London Mathematical Society, 2015, 47, pp.1 - 11
...
hal-00657154v1  Conference papers
Christophe Prud'HommeGonçalo PenaVincent Chabannes. High order fluid structure interaction in 2D and 3D: Application to blood flow in arteries
ACOMEN 11 - 5th International Conference on Advanced COmputational Methods in ENgineering, Nov 2011, Liège, Belgium. pp.1-10
...
hal-00580724v1  Journal articles
Olivier GlassLionel Rosier. On the control of the motion of a boat
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2013, 23 (4), pp.617-670
...
tel-00179283v1  Theses
Nermin Salepci. Real Lefschetz fibrations
Mathematics [math]. Université Louis Pasteur - Strasbourg I, 2007. English. ⟨NNT : 2007STR13088⟩
...
tel-00703763v1  Theses
Roula Fares. Etude asymptotique et numérique d'écoulements de fluides non-newtoniens dans des structures tubulaires minces
Mathématiques générales [math.GM]. Université Jean Monnet - Saint-Etienne, 2011. Français. ⟨NNT : 2011STET4022⟩
hal-00701792v1  Journal articles
Miguel Angel FernándezJean-Frédéric GerbeauAntoine GloriaMarina Vidrascu. A partitioned Newton method for the interaction of a fluid and a 3D shell structure
Revue Européenne de Mécanique Numérique/European Journal of Computational Mechanics, Hermès / Paris : Lavoisier 2010, 19 (5-7), pp.479-512. ⟨10.3166/ejcm.19.479-512⟩
...
pastel-00873294v1  Theses
Laetitia Giraldi. Mathematical methods for analysis swimming at low Reynolds number
Optimization and Control [math.OC]. Ecole Polytechnique X, 2013. English. ⟨NNT : 2013EPXX0047⟩
hal-00799525v1  Journal articles
Johannes Huebschmann. Braids and crossed modules
J. of Group Theory, 2012, 15, pp.57-83. ⟨10.1515/JGT.2011.095⟩
...
hal-00719639v1  Conference papers
Basile MorcretteHosam M. Mahmoud. Exactly Solvable Balanced Tenable Urns with Random Entries via the Analytic Methodology
23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), Jun 2012, Montreal, Canada. pp.219--232, ⟨10.46298/dmtcs.2996⟩
...
hal-00873549v1  Journal articles
Paul CazeauxCéline Grandmont. Homogenization of a Multiscale Viscoelastic Model with Nonlocal Damping, Application to the Human Lungs
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2015, 25 (6), pp.1125. ⟨10.1142/S0218202515500293⟩
...
tel-00012021v1  Theses
Guy Casale. Sur le groupoide de Galois d'un feuilletage
Mathématiques [math]. Université Paul Sabatier - Toulouse III, 2004. Français
hal-00401395v1  Journal articles
Roland Hildebrand. Positive maps of second-order cones
Linear and Multilinear Algebra, Taylor & Francis, 2007, 55 (6), pp.575-597. ⟨10.1080/03081080701251280⟩